Feeling Tired with ARV's

Posted by Pozziepinoy on 10:04 AM
Source: The Art of Adherence, An HIV Counseling Toolkit.

Feeling tired is one of the most common side effects of HIV infection. However, if you feel more tired than usual after starting ART, that fatigue may be caused by the ARV's

Most Commonly Caused by:  ALL ARv's to some degree for the first few weeks, but especially zidovudine, lamivudine and combination regimens that include both drugs.

What To Do: Fatigue should go away as your body gets used to your ART regimen. For some patients, fatigue continues beyond the first few eels; if that's the case for you, talk to your provider. It may be necessary to change your ART regimen, especially if it includes zidovudine.










"WE ARE ALL IN THIS TOGETHER.
NO PLHIV is alone with his or her struggle with HIV!"

-Pozziepinoy-



If you have comments or questions, please click this link:






© Copyright. All Rights Reserved by Pozziepinoy 2012

Credits: